overdose water-soluble vitamins
To include all water-soluble vitamins, and vitamin C (ascorbic acid), H (biotin), R. excess water-soluble vitamins excreted from the body in the urine, so the overdose of these substances is less common- a common phenomenon in the developing hypervitaminosis single dose of high dose.
Long-term use of large doses of ascorbic acid leads to disruption of the permeability and fragility of blood vessels, high blood pressure, contributes to the appearance of kidney stones.Disturbed mood - there are insomnia, irritability.Women may be a delay of menstruation, durin
B vitamins in the use of high doses often cause allergic reactions, abnormal liver function, effects of intoxication.
more dangerous fat-soluble vitamins?
Reception fat-soluble vitamins require special care, as they tend to accumulate in the body.Hypervitaminosis particularly prevalent when using high doses of vitamins A and D, especially in combination with a diet rich in excess of these vitamins products.
overdose of vitamin A leads to impaired liver function, poor blood clotting, high blood pressure.In infants with acute poisoning, there are signs of hydrocephalus - vomiting, bulging fontanelle, the incessant crying, older children suffer from itching, insomnia, headaches.Also in this case gipervitaminoz worsens the condition of the skin - appear peeling, yellowish tint, rash.There are hair loss, increased fragility of bones.Overdose of vitamin A during pregnancy is fraught with the emergence of serious congenital abnormalities of the fetus.
Excess of vitamin D causes leaching of calcium from bones and its deposition in kidneys, heart, and intestines.There may be vomiting, nausea, joint pain and headaches, disorders of the nervous system.
Vitamin E is dangerous in overdose decreased immunity, disorders in the gastrointestinal tract.Efficiency is reduced because of weakness, fatigue, headaches.
According to many experts, a balanced diet eliminates the need for taking multivitamin complexes.Any course of vitamin therapy should be prescribed by a doctor, taking into account the real needs of the patient.If a child inadvertently adult for once ate too many vitamins, it is not necessary to hope that the situation will correct itself - should see a doctor even if the symptoms of acute poisoning yet.